# SDR SIMA20130814014

- Difficulty date: August 14, 2013
- Submitted: September 17, 2013
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 34,425 hours, 31,388 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Holder
- Part number: 20131A
- Part serial: 105249
- Condition: Malfunctioned
- Location: Battery
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIGHT STRIP NR 2 & NR 3 INOPERATIVE.  REMOVED BATTERY HOLDER ASSY.
